Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Representation Theory
Representation Theory
ISSN 1088-4165

 

Character sheaves on disconnected groups, VI


Author: G. Lusztig
Journal: Represent. Theory 8 (2004), 377-413
MSC (2000): Primary 20G99
Published electronically: August 20, 2004
MathSciNet review: 2084488
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We define the character sheaves on a connected component of a reductive group and we show that the restriction functor takes a character sheaf to a direct sum of character sheaves.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 20G99

Retrieve articles in all journals with MSC (2000): 20G99


Additional Information

G. Lusztig
Affiliation: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Massachusetts 02139
Email: gyuri@math.mit.edu

DOI: http://dx.doi.org/10.1090/S1088-4165-04-00252-3
PII: S 1088-4165(04)00252-3
Received by editor(s): June 7, 2004
Published electronically: August 20, 2004
Additional Notes: Supported in part by the National Science Foundation. The author thanks the Institut des Hautes Études Scientifiques for its hospitality
Article copyright: © Copyright 2004 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.